# SDR 20000515AP023

- Difficulty date: August 24, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LINNER SUPPORT PANEL AT LOWER CENTER AREA CRACKED AT HOLE.  REMOVED FABRICATED AND INSTALLED NEW PANEL L1 DOOR LINER SUPPORT IAW SRM 52-10-1 PAGE 1, 51-30-2 PAGE 4, 52-10-2 PAGE 1.  (M)
